NONSTATIC GODEL-TYPE COSMOLOGICAL MODEL WITH PERFECT FLUID AND HEAT-FLOW


YAVUZ İ., BAYSAL H.

INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, vol.33, no.11, pp.2285-2289, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 11
  • Publication Date: 1994
  • Doi Number: 10.1007/bf00675805
  • Title of Journal : INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
  • Page Numbers: pp.2285-2289

Abstract

We obtain some cosmological models that are exact solutions of Einstein field equations. The metric utilized is the nonstatic Godel-type cosmological model and the curvature source is a perfect fluid with heat flow. The solutions reported here are nonstatic generalizations of Godel's rotating cosmos.